Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking erythromycin for tonsillitis, has diarrhea, stomach gurgling. Will I be okay?

hi i ve been taking erythromycin for tonsillitis and have had the minor side affects including dioreha and stomach gurggling but have also since this morning had light headedness and great chest discomfort like it is under a heavy weight which online research just to told me to consult a physician about, if i just discontinue my course of taking them till monday when i can see my gp, will i be ok or do i need to go to the hospital?
Asked On : Wed, 20 Feb 2013
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Welcome in H.C.M.
I have gone through your query regarding tonsillitis and treatment you have taken, and later you develop gurgling in stomach, and loose motion.
Here I would like to tell you that your diarrhea may be due to antibiotic induce , So you should change the antibiotics and that also with consultation of your family doctor.

With Regards.
Answered: Wed, 20 Feb 2013
I find this answer helpful
General & Family Physician Dr. Nsah Bernard's  Response
Dec 2012
Hi James,

Depending on the severity of your presenting symptoms you can decide or not whether to go to the hospital. If the side effects are minor as you say, then there is no need for hospital. You have to be sure that your symptoms are not due to another cause order than the erythromycin ( by relating the in take with occurrence of symptoms). Most side effects can ware off after taking the erythromycin for a few days and you can continue the course of antibiotics as prescribed by your doctor.
You consult a physician if serious symptoms present.

Wish you a quick recovery
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor